MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: investigation carried out by local service engineer identified the esm module as defective component.Replacement of this part resolved the issue.
 
Event or Problem Description
Hamilton medical ag received the following description based on the current information of the complaint (summary of the reporter): the options disappeared / options not found.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key22477327
Report Number3001421318-2025-00684
Device Sequence Number8040844
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)230926(240)160005
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown